# SDR CA951218015

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33110U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89737526Y
- Condition: Malfucntioned
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)ON TAKEOFF ROLL, PILOT REPORTED A 50 DEGREES SPLIT IN ENGINE TGTS, ALL OTHER PARAMETERS NORMAL AND TGTS WITHIN LIMITS.  DURING CRUISE PILOT NOTICED THAT THE RIGHT HAND ENGINE CONDITION LEVER WAS NOT RESPONSIVE TO POWER REDUCTION AS THE LEFT ENGINE.  SUBSEQUENT GROUND RUN AND TEST FLIGHT COULD NOT FIND ANY DISCREPANCIES.
